# SDR EIA2007197

- Difficulty date: November 11, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 65,349 hours, 12,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Part serial: G773
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR 31 ESCAPE SLIDE INFLATION BOTTLE PRESSURE IS "0" PSI.  REMOVED AND REPLACED SLIDE PER B747 MM 25-69-00.
